# SDR DALA2019122087447

- Difficulty date: December 17, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 61,007 hours, 19,912 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Misinstalled
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5805, L/P 1405979) CREW REPORTED 2R "SLIDE" LIGHT LENS IS UPSIDE DOWN. CORRECTIVE ACTION: REORIENTED LIGHT LENS RIGHT SIDE UP AS REQUIRED.
